# SDR UALA2009031100752

- Difficulty date: March 10, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 34,277 hours, 9,149 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EEL LT MISSING ROW 6B AFT LT.  INSTALLED SERVICEABLE EEL LIGHT, OPS CHECKED SAME.  SYS OPS NORM, RETURNED A/C BACK TO NORMAL.  OK FOR SVC.
